Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On Binary Sextics with Linear Transformations into Themselves

Oskar Bolza
American Journal of Mathematics
Vol. 10, No. 1 (Oct., 1887), pp. 47-70
DOI: 10.2307/2369402
Stable URL: http://www.jstor.org/stable/2369402
Page Count: 24
Subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
On Binary Sextics with Linear Transformations into Themselves
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 21 references.

[Footnotes]
  • *
    F. Klein, Vorlesungen utber das Ikosaeder, p. 44
  • F. Klein, 1. c. p. 115
  • F. Klein, 1. c. p. 49
  • Clebsch, 1. c. P. 455
  • Clebsch, 1. c. p. 457
  • §
    L. c. p. 421
  • *
    This reference contains 2 citations:
    • Clebsch, 1. c. p. 437
    • Maisano, 1. c. p. 32
  • L. c. p. 445 and p. 441
  • Maisano, 1. c. p. 32
  • *
    L. c. p. 34
  • Maisano, 1. c. p. 34
  • *
    Maisano, 1. c. p. 35
  • *
    Clebsch, 1. c. p. 457 and p. 199
  • Ibid. p. 467
  • Klein, Vorlesungen utber das Ikosaeder, p. 63
  • *
    Klein, 1. c. p. 63
  • *
    F. Klein, Hyperelliptische Sigmafunctionen, Math. Annalen, Bd. 27
  • *
    Klein, Hyperelliptische Sigmafunctionen, Math. Ann. Bd. 27, p. 437
  • *
    Clebsch and Gordan, Abel'sche Functionen, p. 300
  • *
    Acta Matheniatica, Bd. 4, p. 400
  • Bulletin de la Societe mathematique de France, Tome XI